# SDR AALA2018053130002

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 68,990 hours, 8,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PAC5026
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G3 GALLEY/CLOSET EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE M33093 POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-06,  PERFORMED SATISFACTORY OPERATIONAL CHECK.
